Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
156 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Post polio and severe leg cramps

Premium Questions

Dr.  Vaibhav Gandhi MD

what is the cause of excruciating leg cramps in the back of my thighs ... View answer

Answered by : Dr. Vaibhav Gandhi ( Orthopaedic Surgeon)
Dr. Rishi MD

15 days ago I was on vacation in Hawaii, I woke up to a severe leg cramp in my right calf, I had another one 2 days later, then my calf was a little sore but I was fine, we flew home and I had another ... View answer

Answered by : Dr. Rishi ( General Surgeon)
Dr. Mukesh Chugh MD

I get severe cramps in my legs then they stiffen straight out this very painful . This happens 1-2 times week .I can't move them at all,this lasts from 4-15 minutes each time. Been to Dr about ... View answer

Answered by : Dr. Mukesh Chugh ( Orthopaedic Surgeon)
Dr. Michelle Gibson James MD

what causes severe leg cramps high potassium or low potassium? Can I take a potassium supplement while taking diovan for high blood pressure? ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr.  Saurabh Gupta MD

My husband has recently started having severe leg cramps at night. It's interfering with his sleep, and he comes flying out of bed at all hours of the night. We have tried magnesium , potassium and... View answer

Answered by : Dr. Saurabh Gupta ( Orthopaedic Surgeon)

Public Forum Discussions

Dr.  Ahmed Aly Hassan MD

. About a week after starting at the higher dose I started experiencing severe leg cramps when I retired ... of the cramping. Prior to taking this medication I had no problem with leg... View answer

Answered by : Dr. Ahmed Aly Hassan ( Orthopaedic Surgeon)
Jay Indravadan Patel MD

hello doctor..my mother is 55 years old, peri menopausal. her problem is she has severe uneasiness in her legs. she is having difficulty to sleep at night. previously she was prescribed amitriptylline ... View answer

Answered by : Jay Indravadan Patel ( Physical Therapist or Physiotherapist)
Jay Indravadan Patel MD

. At least 2-3 times a week while sleeping I have to get out of bed because of extreme painful leg cramps below the knee. But they are not strained muscles related but more tendon like. Its as if my... View answer

Answered by : Jay Indravadan Patel ( Physical Therapist or Physiotherapist)
Dr.  Shinas Hussain MD

I am not athletic I don t exercise. I am going to start tho. My question is my left leg has cramps ... t sleep cuz of te cramps so bad in my legs. Should I go to the emergency room or is it just... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr.     Ivan R. Rommstein MD

My 7 year old grandson has been experiencing severe leg cramps for over a week. Two or three days after the cramps started he developed a rash (small red spots about 1/4 to 1/2 inch in diameter)... View answer

Answered by : Dr. Ivan R. Rommstein ( General Surgeon)

Mobile Questions and Answers

Dr. Naval Mendiratta MD

Calcium and vitamin D Defeciency can cause leg cramps/ But if it persists, you need to visit a neurologists

Dr.     Suresh Heijebu MD

hi,it can relive pain to some extent,consult doctor

Dr. Niranjan G MD

Dear friend, greetings. It could be due to many reasons commonly dehydration and electrolyte imbalance leads to cramps. also could be vitamin deficiency. just try to hydrate your body. take oral re hydration powders...